American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Characterization of Periodic Eigenfunctions of the Fourier Transform Operator"
written by Comlan de Souza, David W. Kammler,
published by American Journal of Computational Mathematics, Vol.3 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top